# SDR DALA2022032502021

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AA. DURING INSPECTION OF THE GIRT BAR AT DOOR 1R, MEASURE OF ENGAGEMENT IS LESS THAN 0.37 INCH AT FWD FLOOR FITTINGS IN REFERENCE AMDS AD. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00106:GIRT BAR WAS REPLACED PER B757-300 AMM 25-66-10 AND AMDS. (2169922)
